$$\mathbb {A}^{1}$$ A 1 -connectivity on Chow monoids versus rational equivalence of algebraic cycles



Guletskiĭ, Vladimir
(2016) $$\mathbb {A}^{1}$$ A 1 -connectivity on Chow monoids versus rational equivalence of algebraic cycles. European Journal of Mathematics, 2 (1). 169 - 195.

This is the latest version of this item.

[img] Text
A1connectivity6.pdf - Accepted Version

Download (208kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 19 Dec 2018 10:56
Last Modified: 15 Jan 2019 04:16
DOI: 10.1007/s40879-015-0085-x
URI: http://livrepository.liverpool.ac.uk/id/eprint/3002012

Available Versions of this Item

Repository Staff Access